# SDR WRLA2008002

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RT WING OUTBOARD SLAT DRIVE MECHANISM ACCESS PANEL SKIN CRACKED.   REPAIRED RT WING ACTUATOR ACCESS DOOR OUTER SKIN AT XOS STA 490.85 PER EGAT EI NR W2008A57B-022.
